Call your doctor or ask your druggist for verification on what is right. Your doctor might have reasons but you won't know unless you call or ask.
I was on atenalol for 8 years. I only took 50mg 1 time per day. I was recently (October) taken off atenalol because it made my heart rate way too slow. I am sure your doctor has a reason for you being on such a high dose and only 6 hours apart. I was still having heart palpatations on atenalol. I was also diagnosed with Grave's disease but have been recently diagnosed, AGAIN, with Hashimoto's thyroiditis.
My cardiologist put me on 50 mg of atenolol once a day. I took this for 2 years until my allergist took me off about 6 months ago. Since I have been diagnosed with hyperthyroid, the endo dr put back on atenolol 25mg once a day or if the palpitations get to be too much take one more. I have never taken more than 2 a day.
Please ask the doctor and pharmacist. Let them know that you just want to make sure.